# SDR SWAA2023101109323

- Difficulty date: October 10, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 25,760 hours, 12,516 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER ACCESS PANEL 344AB OUTBOARD FORWARD CORNER DELAMINATED AND ALL FASTENER HOLES ARE WORN.<[01] R/D'D PANEL 344AB PER AMM 27-31-11
